RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2008, Volume 4, Number 1, Pages 24–32 (Mi jmag83)  

A note on limit shapes of minimal difference partitions

Alain Comtet, Satya N. Majumdar, Sanjib Sabhapandit

Laboratoire de Physique Théorique et Modèles Statistiques, Université de Paris-Sud CNRS UMR 8626, 91405 Orsay Cedex, France

Abstract: We provide a variational derivation of the limit shape of minimal difference partitions and discuss the link with exclusion statistics.

Key words and phrases: minimal difference partitions, Young diagrams.

Full text: PDF file (246 kB)
Full text: http:/.../abstract.php?uid=jm04-0024e
References: PDF file   HTML file

Bibliographic databases:

MSC: 05A17, 82B44
Received: 12.07.2007
Language:

Citation: Alain Comtet, Satya N. Majumdar, Sanjib Sabhapandit, “A note on limit shapes of minimal difference partitions”, Zh. Mat. Fiz. Anal. Geom., 4:1 (2008), 24–32

Citation in format AMSBIB
\Bibitem{ComMajSab08}
\by Alain Comtet, Satya~N.~Majumdar, Sanjib Sabhapandit
\paper A note on limit shapes of minimal difference partitions
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2008
\vol 4
\issue 1
\pages 24--32
\mathnet{http://mi.mathnet.ru/jmag83}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2404172}
\zmath{https://zbmath.org/?q=an:1190.05008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258686700002}


Linking options:
  • http://mi.mathnet.ru/eng/jmag83
  • http://mi.mathnet.ru/eng/jmag/v4/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:100
    Full text:25
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019